Boundary Value Problems
Volume 2005 (2005), Issue 3, Pages 215-245
On weak solutions of the equations of motion of a viscoelastic medium with variable boundary
1Department of Algebra and Topological Methods of Analysis, Faculty of Mathematics, Voronezh State University, Universitetskaya pl. 1, Voronezh 394006, Russia
2Department of Mathematical simulation, Faculty of Mathematics, Voronezh State University, Universitetskaya pl. 1, Voronezh 394006, Russia
Received 2 September 2005
Copyright © 2005 V. G. Zvyagin and V. P. Orlov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The regularized system of equations for one model of a
viscoelastic medium with memory along trajectories of the field
of velocities is under consideration. The case of a changing
domain is studied. We investigate the weak solvability of an
initial boundary value problem for this system.